Please use this identifier to cite or link to this item:

Hawaiian Helminths, Part III New Opecoelid Trematodes

File SizeFormat 
vol14n4-411-415.pdf2.3 MBAdobe PDFView/Open

Item Summary

Title: Hawaiian Helminths, Part III New Opecoelid Trematodes
Authors: Martin, W.E.
Issue Date: Oct 1960
Publisher: University of Hawai'i Press
Citation: Martin WE. 1960. Hawaiian Helminths, part III new Opecoelid trematodes. Pac Sci 14(4): 411-415.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 14, Number 4, 1960

Please contact if you need this content in an alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.